您当前的位置:
首页 >
文章列表页 >
A New kUKK Operator in Banach Spaces
更新时间:2026-08-31
    • A New kUKK Operator in Banach Spaces

    • Vol. 24, Issue 2, Pages: 135-138(2019)
    • DOI:10.15938/j.jhust.2019.02.020    

      CLC: O177
    • Published:2019

    移动端阅览

  • HONG Gang, FAN Li-ying, SONG Jing-jing, et al. A New kUKK Operator in Banach Spaces[J]. 2019, 24(2): 135-138. DOI: 10.15938/j.jhust.2019.02.020.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

411

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

UConvex Coefficient of Banach Space
Nodularization Effect Evaluationof Ductile Iron basedon Quick Testing Oxygen Content in Liquid Iron
Fabrication and Mechanical Property of SiC/SiC Composites by Selective Laser Sintering Technology Combined with Precursor Impregnation and Pyrolysis Process
Stability Analysis of a Class of SIR Epidemic Model with Delayed Spontaneous Variation of Virus
Reliability Analysis of ZZ Distribution Under Zero Failure Data

Related Author

WANG Jing
CUI Yunan
PEI Li-xin
XU Zhen-yu
LI Da-yong
ZENG Tao
ZHOU Yikai
ZHANG Kun

Related Institution

School of Applied Sciences, Harbin University of Science and Technology
School of Material Science and Engineering,Harbin University of Science and Technology
School of Civil Engineering and Architecture, Harbin University of Science and Technology
School of Material Science and Engineering, Harbin University of Science and Technology
School of Sciences, Harbin University of Science Technology
0